# SDR ASOA2019121633069

- Difficulty date: December 13, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N14188
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500929
- Aircraft time: 36,416 hours, 22,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 74441
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND EMERGENCY EXIT SIGN ABOVE FORWARD F/A SEAT INOPERATIVE. MAINTENANCE REPLACED THE EMERGENCY EXIT SIGN. OPERATIONAL CHECKS WERE GOOD.
